# SDR CA150701009

- Difficulty date: June 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 42,289 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) EN-ROUTE AT 15,000 FEET WHEN THE CREW RECEIVED A LOW OIL PRESS INDICATION FOR ONE OF THE LT ENGS. PT6A, & SHUT THE ENG DOWN AS A PRECAUTION.  THE ACFT DIVERTED FOR A SAFE LANDING.  IT WAS REPORTED THAT MX IDENTIFIED THE GARLOCK OIL SEAL ON THE HYD PUMP WAS FAULTY.  REPLACED THE SEAL AS WELL AS THE SEALS AT THE STARTER GEN & OIL FILTER HOUSING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
